A de Bruijn - Erdos theorem and metric spaces

Abstract : De Bruijn and Erdos proved that every noncollinear set of n points in the plane determines at least n distinct lines. Chen and Chvatal suggested a possible generalization of this theorem in the framework of metric spaces. We provide partial results in this direction.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [11 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990496
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:39:32 PM
Last modification on : Thursday, July 26, 2018 - 2:08:02 PM
Document(s) archivé(s) le : Monday, April 10, 2017 - 10:20:41 PM

File

1318-5949-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990496, version 1

Collections

Citation

Ehsan Chiniforooshan, Vasek Chvatal. A de Bruijn - Erdos theorem and metric spaces. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 1 (1), pp.67--74. ⟨hal-00990496⟩

Share

Metrics

Record views

82

Files downloads

725